Short-term intubation after ingestion of Nicotiana glauca

Bardas, Sandra L.
September 2011
American Journal of Health-System Pharmacy;9/15/2011, Vol. 68 Issue 18, p1678
Academic Journal
A letter is presenetd in which the author discusses short-term intubation after ingestion of Nicotiana glauca.


Related Articles

  • lesson of the month (2). Turner, M. R.; Lawrence, H.; Arnold, I.; Ansorge, O.; Talbot, K. // Clinical Medicine;Jun2011, Vol. 11 Issue 3, p292 

    The article describes the case of a 62-year-old female patient who was admitted to a hospital due to a three-day history of progressive dyspnoea. The patient was also reported to be suffering from a cough producing green sputum for two weeks. Based on physical examination, an admitting physician...

  • Nilotinib.  // Reactions Weekly;Oct2015, Vol. 1573 Issue 1, p165 

    The article presents a case study of a 79-year-old man who developed acute respiratory failure secondary to diffuse alveolar haemorrhage during treatment with nilotinib for chronic myeloid leukaemia.

  • Effect of pacing and mexiletine on dispersion of repolarisation and arrhythmias in ΔKPQ SCN5A (long QT3) mice. Fabritz, Larissa; Kirchhof, Paulus; Franz, Michael R.; Nuyens, Dieter; Rossenbacker, Tom; Ottenhof, Alexander; Haverkamp, Wilhelm; Breithardt, Günter; Carmeliet, Edward; Carmeliet, Peter // Cardiovascular Research;Mar2003, Vol. 57 Issue 4, p1085 

    Objective: It has been suggested that both pacing and treatment with mexiletine may reduce torsade de pointes (TdP) arrhythmias in patients with long QT syndrome 3 (LQT3), but it is not fully understood how these interventions could prevent TdP. We therefore studied the effects of pacing...

  • Pediatric Rapid Sequence Intubation.  // Pediatric Emergency Medicine Reports;Jan2013 Supplement, p1 

    Several charts are presented which list information relating to pediatric rapid sequence intubation (RSI) management including medications, equipment recommendations, and equipment preparation.

  • A Forgotten Nasogastric Tube. Kinshuck, Andrew J.; William, Claire E.; Reddy, C. Ekambar E. // Clinical Rhinology: An International Journal;2011, Vol. 4 Issue 1, p47 

    Nasogastric tubes are commonly used in hospitals for both feeding and/or decompression of the upper gastrointestinal tract. We present a case of a forgotten nasogastric tube coincidentally found, four years after difficult removal, lodged in the nose and nasopharynx. We also describe the...

  • Hypercapnic acidosis transiently weakens hypoxic pulmonary vasoconstriction without affecting endogenous pulmonary nitric oxide production. Nilsson, Manja; Fredén, Filip; Larsson, Anders; Wiklund, Peter; Bergquist, Maria; Hambraeus-Jonzon, Kristina // Intensive Care Medicine;Mar2012, Vol. 38 Issue 3, p509 

    Purpose: Hypercapnic acidosis often occurs in critically ill patients and during protective mechanical ventilation; however, the effect of hypercapnic acidosis on endogenous nitric oxide (NO) production and hypoxic pulmonary vasoconstriction (HPV) presents conflicting results. The aim of this...

  • Prehospital thrombolysis of a massive pulmonary embolus. Perkins, Z. B.; Mitchell, C.; Donald, O. // Emergency Medicine Journal;May2008, Vol. 25 Issue 5, p303 

    The article describes the case of a 51-year-old man who presented to the emergency department of a hospital after collapsing at home and complaining of acute onset of shortness of breath. Results of an examination revealed marked respiratory distress, tachypnoea and central cyanosis. The patient...

  • Revisiting opioid overdose induced acute respiratory distress syndrome. Bhardwaj, Himanshu; Bhardwaj, Bhaskar; Awab, Ahmed // Indian Journal of Critical Care Medicine;Feb2014 Supplement, Vol. 18 Issue S1, p119 

    The article presents a case study of a 25-year-old male who consumed unknown amounts of hydrocodone. Pink frothy secretions were discovered in the endotracheal tube quickly after intubation and a chest radiograph revealed diffuse bilateral infiltrates. Lung protective ventilation to obtain...

  • Resistance to rocuronium and cisatracurium in a patient with a spinal injury and acute respiratory distress syndrome. Riley, Kristina; Yampolsky, Natalie; Hakma, Zakaria; Moussouttas, Michael // American Journal of Health-System Pharmacy;4/15/2015, Vol. 72 Issue 8, p632 

    Purpose. A case of resistance to rocuronium and cisatracurium in a patient with a spinal injury who developed acute respiratory distress syndrome (ARDS) is reported. Summary. A 34-year-old, 88-kg Caucasian man with a history of polysubstance abuse fell from a bridge approximately 30-ft high,...

  • The Acute Respiratory Distress Syndrome: What's in a Name? Angus, Derek C. // JAMA: Journal of the American Medical Association;6/20/2012, Vol. 307 Issue 23, p2542 

    The author discusses on a report in the journal related to the latest effort to understand and refine the diagnosis of the acute respiratory distress syndrome (ARDS). He mentions that their report is informative not only for clinicians interested in ARDS but for general public also. Without a...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics